# SDR AALA202407164349

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 29,418 hours, 14,255 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND HORIZONTAL STABILIZER ELEVATOR HINGE FITTING # 5 HAS LATERAL PLAY / WEAR. REPLACED HINGE FITTING PER AMM 55-16-42.
